# SDR MALA010584

- Difficulty date: July 8, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 32,233 hours, 39,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 7253799457
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, CENTER AISLE SEAT TRACK BLO IN CARGO AREA HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED BLO CARGO SEAT TRACK PN 7253799-457 AND REPAIRED BEAM-379.
